# SDR AALA202504291497

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 35,572 hours, 15,352 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS JAMMED. FLIGHT ATTENDANT STUCK IN LAVATORY. FOUND UPPER DOOR ROLLER OUT OF TRACK, REINSTALLED DOOR INTO TRACK AND ALL CHECKS NORMAL. PER MM 25-40-00.
